# SDR RAAA00B2032

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,902 hours, 42,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT AT ROW 11 WILL NOT TEST.  REPLACED BATTERY, OPS CHECK GOOD PER RAA ECO 86-26.
